Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Separable and Frobenius monoidal Hom-algebras

Tom 137 / 2014

Yuanyuan Chen, Xiaoyan Zhou Colloquium Mathematicum 137 (2014), 229-251 MSC: 16T05, 18D10, 18C15, 18C20. DOI: 10.4064/cm137-2-8

Streszczenie

As generalizations of separable and Frobenius algebras, separable and Frobenius monoidal Hom-algebras are introduced. They are all related to the Hom-Frobenius-separability equation (HFS-equation). We characterize these two Hom-algebraic structures by the same central element and different normalizing conditions, and the structure of these two types of monoidal Hom-algebras is studied. The Nakayama automorphisms of Frobenius monoidal Hom-algebras are considered.

Autorzy

  • Yuanyuan ChenCollege of Science
    Nanjing Agricultural University
    Nanjing 210095, P.R. China
    e-mail
  • Xiaoyan ZhouCollege of Science
    Nanjing Agricultural University
    Nanjing 210095, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek